American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] N. Limnios and I. V. Samoilenko. Poisson approximation of processes with locally independent increments and Markov switching. Theor. Probability and Math. Statist. 89 (2014) 115-126.
Abstract, references, and article information   
View Article: PDF

[2] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[3] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[4] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[5] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[6] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case. Proc. Amer. Math. Soc. 140 (2012) 3645-3654.
Abstract, references, and article information   
View Article: PDF

[7] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF

[8] Stefan Geiss, Stephen Montgomery-Smith and Eero Saksman. On singular integral and martingale transforms. Trans. Amer. Math. Soc. 362 (2010) 553-575. MR 2551497.
Abstract, references, and article information   
View Article: PDF

[9] Tong-jun He and Yi Shen. Maximal operators of tree martingale transforms and their maximal operator inequalities. Trans. Amer. Math. Soc. 360 (2008) 6595-6609. MR 2434301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marius Junge and Magdalena Musat. A noncommutative version of the John-Nirenberg theorem. Trans. Amer. Math. Soc. 359 (2007) 115-142. MR 2247885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jiyeon Suh. A sharp weak type $(p,p)$ inequality $(p>2)$ for martingale transforms and other subordinate martingales. Trans. Amer. Math. Soc. 357 (2005) 1545-1564. MR 2115376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. F. X. Müller. Holomorphic martingales and interpolation between Hardy spaces: the complex method . Trans. Amer. Math. Soc. 347 (1995) 1787-1792. MR 1264825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bernd S. W. Schröder. On generalized maximal functions . Proc. Amer. Math. Soc. 118 (1993) 619-625. MR 1158009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J.-A. Chao and R.-L. Long. Martingale transforms with unbounded multipliers . Proc. Amer. Math. Soc. 114 (1992) 831-838. MR 1079887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shang Quan Bu and Walter Schachermayer. Approximation of Jensen measures by image measures under holomorphic functions and applications . Trans. Amer. Math. Soc. 331 (1992) 585-608. MR 1035999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Akihito Uchiyama. Corrigendum to: ``The singular integral characterization of $H\sp p$ on simple martingales'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 88} (1983), no.\ 4, 617--621; MR0702286 (85c:42020)] . Proc. Amer. Math. Soc. 111 (1991) MR 1042274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrew G. Bennett. The ${\rm T}1$ theorem for martingales . Proc. Amer. Math. Soc. 107 (1989) 493-502. MR 979217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rodrigo Bañuelos and Andrew G. Bennett. Paraproducts and commutators of martingale transforms . Proc. Amer. Math. Soc. 103 (1988) 1226-1234. MR 955015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. P. Choi. Some sharp inequalities for martingale transforms . Trans. Amer. Math. Soc. 307 (1988) 279-300. MR 936817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Philip Feinsilver. Some classes of orthogonal polynomials associated with martingales . Proc. Amer. Math. Soc. 98 (1986) 298-302. MR 854037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hitoshi Arai. On the algebra of bounded holomorphic martingales . Proc. Amer. Math. Soc. 97 (1986) 616-620. MR 845975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. A. Trautman. A note on MT operators . Proc. Amer. Math. Soc. 97 (1986) 445-448. MR 840626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Gilat. The best bound in the $L\,{\rm log}\,L$ inequality of Hardy and Littlewood and its martingale counterpart . Proc. Amer. Math. Soc. 97 (1986) 429-436. MR 840624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hitoshi Arai. Measures of Carleson type on filtrated probability spaces and the corona theorem on complex Brownian spaces . Proc. Amer. Math. Soc. 96 (1986) 643-647. MR 826495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Bourgain and W. J. Davis. Martingale transforms and complex uniform convexity . Trans. Amer. Math. Soc. 294 (1986) 501-515. MR 825718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rodrigo Bañuelos. Martingale transforms and related singular integrals . Trans. Amer. Math. Soc. 293 (1986) 547-563. MR 816309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Akihito Uchiyama. The singular integral characterization of $H\sp{p}$ on simple martingales . Proc. Amer. Math. Soc. 88 (1983) 617-621. MR 702286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Bourgain. Embedding $L\sp{1}$ in $L\sp{1}/H\sp{1}$ . Trans. Amer. Math. Soc. 278 (1983) 689-702. MR 701518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. L. Burkholder. A nonlinear partial differential equation and the unconditional constant of the Haar system in $L^p$. Bull. Amer. Math. Soc. 7 (1982) 591-595. MR 670133.
Abstract, references, and article information   
View Article: PDF

[30] E. M. Stein. The development of square functions in the work of A. Zygmund. Bull. Amer. Math. Soc. 7 (1982) 359-376. MR 663787.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 33 found      Go to page: 1 2